# SDR AALA202203250159

- Difficulty date: March 13, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737-8
- Aircraft serial: 31107
- Aircraft time: 34,258 hours, 14,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PANEL NEAR 2D AISLE SOFT + MAKING CRACKING SOUND WHEN STEPPING ON IT. **SUPPLEMENTAL REPORT FOR AALA202203150159: REMOVED FLOOR PANEL INSTALLED TAPE ON FLOOR PANEL PER AMM 53-21-00 AND RE-INSTALLED FLOOR PANEL  ** (CLOSED)
